Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heaviness in the chest and upper abdomen. Persisting cough. Need treatment?

for about two weeks now Ive had a heaviness feeling in the lower chest / upper abdomen on my left side. i am a collegiate runner and I think its important that I find out what is going on. Its probably good to note that Ive had a cold during the same time frame. I am feeling better now for the most part (the cold, not my chest) but I cough up stuff every once in a while, as if a chest cold is breaking up. the heaviness isnt getting better though
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.

Symptoms of heaviness in chest & abdomen needs to be evaluated. There is a possibility that you might have developed a lung infection. Kindly get a Xray of chest (PA view) to know the exact cause for the chest heaviness. In the mean while avoid any form of exertion, take rest, have balanced diet & steam inhalation.

I hope i have answered your query.Wish you good health.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor